Quick bit of advice needed only 4 rads to go last chemo done just braccy next week to go through, an the last few days I have had a real uncomfortable feeling inside me, it's like a tooth ache but in my cervix area, has anyone else had this???
I haven't had that feeling but it's probably all the treatment your having are you using the dilators ? Mention it to your consultant or the radiotherapy girls they tell you
Just wanted to say good luck with your bracky takes me back to nearly two years since I had mine at Sheffield
onwards and upwards
love Michelle xx
i remember feeling like this during my brachy and they said it is just the sensation of all the tissue losing elasticity. It's almost a sensation of an ache slash pulling.
I remember it took a few weeks after finishing to start to go away. At my 5 week post treatment check is when I was told to start using my dialator and nurse suggested replens moisturizer which helped alot. I don't have to use it anymore but I did for about 2-3 months.
Thanks ladies will head to chemist an see wot they have, I haven't needed to use my dilators as we are trying to have as normal sex life as possible as it's one of the few things I can control in my life at the moment lol, that isn't uncomfortable or painful x